Wahlquist–Estabrook type coverings over the heat equation
Matematičeskie zametki, Tome 42 (1987) no. 3, pp. 422-434
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_3_a7,
author = {E. G. Kirnasov},
title = {Wahlquist{\textendash}Estabrook type coverings over the heat equation},
journal = {Matemati\v{c}eskie zametki},
pages = {422--434},
year = {1987},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_3_a7/}
}
E. G. Kirnasov. Wahlquist–Estabrook type coverings over the heat equation. Matematičeskie zametki, Tome 42 (1987) no. 3, pp. 422-434. http://geodesic.mathdoc.fr/item/MZM_1987_42_3_a7/